# SDR ASAA2014060508285

- Difficulty date: June 5, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501118
- Condition: Corroded
- Location: Bs 500j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT AT LBL 18, BS 500J HAS CORROSION ON AT NUT PLATES. ACFT GROUNDED.  REPAIRED FLOOR SUPPORT BS 500I-500L IAW SRM 53-00-53-2A-3.
